Authors

Chaolong Jiang, Wenjun Cai, Yushun Wang, Haochen Li

Citation

  • Journal: CSIAM Transactions on Applied Mathematics
  • Year: 2024
  • Volume: 5
  • Issue: 4
  • Pages: 788–834
  • Publisher: Global Science Press
  • DOI: 10.4208/csiam-am.so-2023-0047

BibTeX

@article{Chaolong_Jiang_2024,
  title={{A Novel Structure-Preserving Scheme for Three-Dimensional Maxwell’s Equations}},
  volume={5},
  ISSN={2708-0560},
  DOI={10.4208/csiam-am.so-2023-0047},
  number={4},
  journal={CSIAM Transactions on Applied Mathematics},
  publisher={Global Science Press},
  author={Chaolong Jiang, Chaolong Jiang and Wenjun Cai, Wenjun Cai and Yushun Wang, Yushun Wang and Haochen Li, Haochen Li},
  year={2024},
  pages={788--834}
}

Download the bib file